Alert archive / Minnesota / Red Flag Warnings in 2016
Red Flag Warning 3, NWS Duluth, MN
NWS Duluth, MN issued this red flag warning at May 7, 2016, 4:01 AM CDT for 10 counties in Minnesota; Burnett County, Douglas County, Washburn County, Wisconsin. It took effect at May 7, 2016, 11:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 7, 2016, 4:01 AM CDT (09:01 UTC)
- In effect from
- May 7, 2016, 11:00 AM CDT
- Expired
- May 7, 2016, 7:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Duluth, MN
Counties Aitkin County, MN, Carlton County, MN, Cass County, MN, Cook County, MN, Crow Wing County, MN, Itasca County, MN, Koochiching County, MN, Lake County, MN, Pine County, MN, Saint Louis County, MN, Burnett County, WI, Douglas County, WI, Washburn County, WI
The radar
The Duluth radar (KDLH), 38 km from the middle of the area, began a volume at 09:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 9.0 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2039 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -120 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
202 WWUS83 KDLH 070901 RFWDLH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 401 AM CDT SAT MAY 7 2016 ...DRY AND BREEZY CONDITIONS SATURDAY... .A RED FLAG WARNING HAS BEEN ISSUED FOR MUCH OF NORTH-CENTRAL TO NORTHEAST MINNESOTA AND PARTS OF NORTHWEST WISCONSIN WHERE CONDITIONS ARE EXPECTED TO BE VERY DRY THIS AFTERNOON. BREEZY NORTHWEST WINDS COMBINED WITH THE DRY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS...WHICH MEANS THAT ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. WIZ002-008-071015- /O.CAN.KDLH.FW.A.0002.160507T1600Z-160508T0000Z/ BAYFIELD-SAWYER- 401 AM CDT SAT MAY 7 2016 ...FIRE WEATHER WATCH IS CANCELLED FOR BAYFIELD AND SAWYER COUNTIES...FIRE WEATHER ZONES 002 AND 008... THE NATIONAL WEATHER SERVICE IN DULUTH HAS CANCELLED THE FIRE WEATHER WATCH. IN COORDINATION WITH THE WISCONSIN DEPARTMENT OF NATURAL RESOURCES AND THE U S FOREST SERVICE RAINFALL FROM SHOWERS AND THUNDERSTORMS YESTERDAY HAS WARRANTED THE FIRE WEATHER WATCH BE CANCELLED. PLEASE CHECK WITH YOUR LOCAL COUNTY FOR ANY BURN RESTRICTIONS IN EFFECT. $$ MNZ010>012-018-019-025-026-033>038-071715- /O.UPG.KDLH.FW.A.0002.160507T1600Z-160508T0000Z/ /O.NEW.KDLH.FW.W.0003.160507T1600Z-160508T0000Z/ KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTH ITASCA-CENTRAL ST. LOUIS-NORTH CASS-SOUTH ITASCA-SOUTH CASS- CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS- PINE- 401 AM CDT SAT MAY 7 2016 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS FOR MUCH OF NORTHEAST MINNESOTA... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG WARNING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...011... 012...018...019...025...026...033...034...035...036...037 AND 038. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH. * RELATIVE HUMIDITY...18 TO 24 PERCENT. * TEMPERATURES...IN THE LOWER 60S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WIZ001-006-007-071715- /O.UPG.KDLH.FW.A.0002.160507T1600Z-160508T0000Z/ /O.NEW.KDLH.FW.W.0003.160507T1600Z-160508T0000Z/ DOUGLAS-BURNETT-WASHBURN- 401 AM CDT SAT MAY 7 2016 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS FOR PARTS OF NORTHWEST WISCONSIN... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG WARNING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN WISCONSIN...FIRE WEATHER ZONES 001...006 AND 007. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 24 MPH. * RELATIVE HUMIDITY...19 TO 25 PERCENT. * TEMPERATURES...IN THE LOWER 60S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ MNZ020-071715- /O.NEW.KDLH.FW.W.0003.160507T1600Z-160508T0000Z/ SOUTHERN LAKE/NORTH SHORE- 401 AM CDT SAT MAY 7 2016 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS FOR MUCH OF NORTHEAST MINNESOTA... THE NATIONAL WEATHER SERVICE IN DULUTH HAS ISSUED A RED FLAG WARNING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 7 PM CDT THIS EVENING. * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONE 020. * WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH. * RELATIVE HUMIDITY...20 TO 25 PERCENT. * TEMPERATURES...AROUND 60. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ JJM
2 follow-up statements
684 WWUS83 KDLH 071505 RFWDLH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 1005 AM CDT SAT MAY 7 2016 ...DRY AND BREEZY CONDITIONS SATURDAY... .A RED FLAG WARNING HAS BEEN ISSUED FOR MUCH OF NORTH-CENTRAL TO NORTHEAST MINNESOTA AND PARTS OF NORTHWEST WISCONSIN WHERE CONDITIONS ARE EXPECTED TO BE VERY DRY THIS AFTERNOON. STRONG NORTHWEST WINDS COMBINED WITH THE DRY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS...WHICH MEANS THAT ANY FIRES THAT DEVELOP WILL SPREAD RAPIDLY. MNZ010>012-018>020-025-026-033>038-072315- /O.CON.KDLH.FW.W.0003.160507T1600Z-160508T0000Z/ KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE- NORTH CASS-SOUTH ITASCA-SOUTH CASS-CROW WING-NORTHERN AITKIN- SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-PINE- 1005 AM CDT SAT MAY 7 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS FOR MUCH OF NORTHEAST MINNESOTA... * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...011... 012...018...019...020...025...026...033...034...035...036... 037 AND 038. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS OVER 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * TEMPERATURES...IN THE LOWER TO MID 60S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WIZ001-006-007-072315- /O.CON.KDLH.FW.W.0003.160507T1600Z-160508T0000Z/ DOUGLAS-BURNETT-WASHBURN- 1005 AM CDT SAT MAY 7 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS FOR PARTS OF NORTHWEST WISCONSIN... * AFFECTED AREA...IN WISCONSIN...FIRE WEATHER ZONES 001...006 AND 007. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * TEMPERATURES...IN THE MID 60S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ CLC
881 WWUS83 KDLH 072114 RFWDLH URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DULUTH MN 414 PM CDT SAT MAY 7 2016 ...DRY AND BREEZY CONDITIONS SATURDAY... .A RED FLAG WARNING IS IN EFFECT FOR MUCH OF NORTH-CENTRAL TO NORTHEAST MINNESOTA AND PARTS OF NORTHWEST WISCONSIN WHERE CONDITIONS ARE VERY DRY AND WINDY. MNZ010>012-018>020-025-026-033>038-080000- /O.CON.KDLH.FW.W.0003.000000T0000Z-160508T0000Z/ KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE- NORTH CASS-SOUTH ITASCA-SOUTH CASS-CROW WING-NORTHERN AITKIN- SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS-PINE- 414 PM CDT SAT MAY 7 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS FOR MUCH OF NORTHEAST MINNESOTA... * AFFECTED AREA...IN MINNESOTA...FIRE WEATHER ZONES 010...011... 012...018...019...020...025...026...033...034...035...036... 037 AND 038. * WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS OVER 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * TEMPERATURES...IN THE MID 60S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ WIZ001-006-007-080000- /O.CON.KDLH.FW.W.0003.000000T0000Z-160508T0000Z/ DOUGLAS-BURNETT-WASHBURN- 414 PM CDT SAT MAY 7 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR VERY DRY CONDITIONS AND BREEZY NORTHWEST WINDS FOR PARTS OF NORTHWEST WISCONSIN... * AFFECTED AREA...IN WISCONSIN...FIRE WEATHER ZONES 001...006 AND 007. * WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH. * RELATIVE HUMIDITY...AS LOW AS 17 PERCENT. * TEMPERATURES...IN THE MID 60S. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ CLC
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this red flag warning went out at May 6, 8:17 PM CDT, 7 hours 44 minutes earlier.
Area forecast discussion, May 6, 8:17 PM CDT, 7 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
817 PM CDT FRI MAY 6 2016
.UPDATE...
ISSUED AT 817 PM CDT FRI MAY 6 2016
THE COLD FRONT HAS MOVED INTO NW WI AND EXTENDS FROM GRANTSBURG
NORTHEASTWARD TO NEAR ASHLAND AT 810 PM. THUNDERSTORMS ARE JUST
ABOUT TO EXIT NW WI LEAVING AN AREA OF SHOWERS BEHIND. THESE
SHOWERS WILL LINGER UNTIL ABOUT 11 PM BEFORE ENDING. BEHIND THE
FRONT...GUSTY NW WINDS WERE OCCURRING OVER NE MN. A THIN LINE OF
SHOWERS WERE FOUND FROM NEAR EVELETH TO SEAGULL LAKE. THESE
SHOWERS WERE DIMINISHING AND WILL NOT HAVE A MENTION IN THE
FORECAST. SMOKE HAS OVERSPREAD ALL OF NE MN WITH VISIBILITY
RESTRICTIONS NOTED AT SEVERAL AIRPORTS AS WELL AS CALLS FROM THE
PUBLIC. THE SMOKE WILL LINGER THROUGH AT LEAST SATURDAY.
&&
.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 307 PM CDT FRI MAY 6 2016
NEAR SEVERE THUNDERSTORMS ARE ONGOING. NO TIME FOR DISCUSSION.
.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 307 PM CDT FRI MAY 6 2016
NEAR SEVERE THUNDERSTORMS ARE ONGOING. NO TIME FOR DISCUSSION.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING)
ISSUED AT 635 PM CDT FRI MAY 6 2016
A COLD FRONT WAS MOVING THROUGH THE TWIN PORTS AND EVENTUALLY
THROUGH NW WI THIS EVENING. SHOWERS AND THUNDERSTORMS WERE
OCCURRING AHEAD OF THE FRONT AND WILL AFFECT KHYR UNTIL 04Z.
BEHIND THE FRONT...GUSTY NW WINDS ARE OCCURRING. SMOKE FROM
CANADIAN FIRES ARE REDUCING VISIBILITIES AT INL. THE SMOKE WILL
REACH KHIB...KBRD AND KDLH YET TONIGHT. TIMING IS DIFFICULT AND
WILL LEAVE OUT VISIBILITY RESTRICTIONS AT FIRST...AND ADD IT IN
WHEN VISIBILITIES BEGIN TO DROP. THE SMOKE IS ALSO PRODUCING MVFR
CIGS AT TIMES. THE SMOKE WILL LINGER THROUGH SATURDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
DLH 45 63 39 63 / 20 0 0 0
INL 40 64 33 67 / 10 0 0 0
BRD 46 68 40 72 / 10 0 0 0
HYR 46 66 35 69 / 40 0 0 0
ASX 46 64 36 63 / 40 0 0 0
&&
.DLH WATCHES/WARNINGS/ADVISORIES...
WI...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR WIZ001-002-006>008.
MN...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR MNZ010>012-018-019-025-026-033>038.
LS...NONE.
&&
UPDATE...GSF
SHORT TERM...LE
LONG TERM...STEWART
AVIATION...GSFHazardous weather outlook, May 6, 8:35 PM CDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 835 PM CDT FRI MAY 6 2016 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-071030- KOOCHICHING-NORTH ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTH ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/NORTH SHORE- SOUTHERN COOK/NORTH SHORE-NORTH CASS-SOUTH ITASCA-SOUTH CASS- CROW WING-NORTHERN AITKIN-SOUTH AITKIN-CARLTON/SOUTH ST. LOUIS- PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-BURNETT-WASHBURN-SAWYER-PRICE- 835 PM CDT FRI MAY 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY IT WILL BE COOLER ON SATURDAY...BUT BREEZY CONDITIONS WITH LOW HUMIDITY WILL AGAIN CREATE CRITICAL FIRE WEATHER CONDITIONS FOR MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LSZ121-140>148-071030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 835 PM CDT FRI MAY 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. GSF MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 7:04 PM CDT | Special Weather Statement | DLH | Sawyer | 26 min |
| May 6, 7:33 PM CDT | Special Weather Statement | DLH | Sawyer | 27 min |
Nearby
Red Flag Warnings in Minnesota, 2016Red Flag Warnings in Wisconsin, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.